# SDR DALA2024022202463

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PREVIOUS REPAIR DOUBLER ON FWD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00195: CORROSION LEVEL 2. NEW DOUBLER ON FWD CARGO COMPARTMENT DOOR JAMB WAS FABRICATED PER B717 SRM 53-20-15-2R PROCEDURE 6 REPAIR 6 AND REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G. (LP #0212781)
